Large-time behaviour of the entropy solution of a scalar conservation law with boundary conditions - Archive ouverte HAL Access content directly
Journal Articles Quarterly of Applied Mathematics Year : 2007

Large-time behaviour of the entropy solution of a scalar conservation law with boundary conditions

Sébastien Martin

Abstract

We study the large-time behaviour of the entropy solution of a scalar conservation law with boundary conditions. Under structural hypotheses on the flux of the equation, we describe the stationary solutions and show the convergence of the entropy solution to a stationary one. Numerical tests illustrate the theoretical results.
Fichier principal
Vignette du fichier
Martin-Vovelle-LTB-SCL05.pdf (475.75 Ko) Télécharger le fichier
Loading...

Dates and versions

hal-00012070 , version 1 (17-10-2005)
hal-00012070 , version 2 (10-01-2006)

Identifiers

  • HAL Id : hal-00012070 , version 2

Cite

Sébastien Martin, Julien Vovelle. Large-time behaviour of the entropy solution of a scalar conservation law with boundary conditions. Quarterly of Applied Mathematics, 2007, 65 (3), pp.425-450. ⟨hal-00012070v2⟩
294 View
166 Download

Share

Gmail Facebook X LinkedIn More